Optical solutions for the (3+1)-dimensional YTSF equation


ÇEVİKEL A. C.

Optical and Quantum Electronics, vol.55, no.6, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 6
  • Publication Date: 2023
  • Doi Number: 10.1007/s11082-023-04787-9
  • Journal Name: Optical and Quantum Electronics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Keywords: Exact solutions, Nonlinear wave equations, Solitons, The (3 + 1)-dimensional YTSFE
  • Yıldız Technical University Affiliated: Yes

Abstract

Nonlinear Yu–Toda–Sassa–Fukuyama equation (YTSFE) exhibit significant a fluid dynamics, plasma physics and weakly dispersive media. In this study, we given solutions to (3+1)-dimensional YTSF equation representing the wave propagation through incompressible fluids. We found the exact solutions of the high-dimensional YTSF equation. We obtained new exact solutions of the (3+1)-dimensional nonlinear Yu–Toda–Sassa–Fukuyama equation, which are not available in the literature, using three different methods. This solutions of this equation have not been found in the literature until now.